Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 28 August 2013

Dynamic Propagation Problems of Mode III Semi-Infinite Crack

Lu Nian-Chun1, Li Xin-Gang2, Cheng Yun-Hong3 & Cheng Jin4

American Journal of Engineering and Applied Sciences, Volume 6, Issue 3, pp. 241–251 · doi.org/10.3844/ajeassp.2013.241.251

7,281 accesses5,048 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

By means of the theory of complex functions, dynamic propagation problems of mode III semi- infinite crack were researched. The problems studied can be facilely transformed into riemann-hilbert problems and the universal expression of analytical solutions of stress, displacement and dynamic stress intensity factor under the conditions of moving increasing loads Px/t and Pt2/x, respectively, are very facilely obtained using the measures of self-similar functions. In view of corresponding material properties, the mutative rule of dynamic stress intensity factor was illuminated very well.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Nian-Chun, L., Xin-Gang, L., Yun-Hong, C. & Jin, C. (2013). Dynamic Propagation Problems of Mode III Semi-Infinite Crack. American Journal of Engineering and Applied Sciences, 6(3), 241–251. https://doi.org/10.3844/ajeassp.2013.241.251

Licence
CC BY 3.0
Issue
Volume 6, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Dynamic Propagation Problems of Mode III Semi-Infinite CrackAmerican Journal of Engineering and Applied Sciences · Volume 6, Issue 3 · pp. 241–251 · CC BY 3.0Download